# SDR UALA2010061402076

- Difficulty date: June 13, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,540 hours, 12,920 cycles
- Engine: Pwa PW4060
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6224591512
- Part serial: 108
- Condition: Faulty
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT DISC LIGHT ON & EICAS MSG 'AUTOPILOT DISC' DISPLAYED WITH 2 AUTOPILOT SYS ENGAGED IN COMMAND (1=L, 2=C, 3=R).   CREW COMMENTS: CTR AP INOP IN CRUISE WOULD NOT RESET LT AND RT AP OK: MCDP STORED FAULTS SHOWS NO INFC FCC CTR, CONFIRMED BY TEST. FCC C RESET PERF, THEN ALL 3 FCC TEST PERF ACC, TESTS PASSED. AC DOWNGRADED TO CAT2 ONLY. REPLACED CTR FLIGHT CONTROL COMPUTER AND CAT CK PERFORMED.
